# SDR ASAA9910024

- Difficulty date: March 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING RECON, THE EMERGENCY EXIT TRACK LIGHTS WERE FOUND TO BE INOPERATIVE ON NR 1 SEAT PALLET.  REPLACED BATTERY AND THE LIGHTS OPERATED NORMALLY.  (M)
